# SDR SWIA2018011844136

- Difficulty date: January 11, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 33,213 hours, 29,396 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT WINDSHIELD CRACKED. RT WINDSHIELD HEAT CAUTION DURING CLIMB. (FLT 3570) FO: 01/12/2018. CLOSED. REMOVED AND REPLACED WINDSHIELD IAW AMM.
